# SDR GTIA040414

- Difficulty date: April 9, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT DOOR BEAM TO SKIN ANGLE SUPPORT STATION 1155 CORRODED.  ANGLE WAS FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED HOLES ANGLE SUPPORT.  (M)
